Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (126 KB) | Metadata | Table of Contents | RSMUP summary
Volume 124, 2010, pp. 185–196
DOI: 10.4171/RSMUP/124-12

Levi Curvature with Radial Symmetry: a Sphere Theorem for Bounded Reinhardt Domains of $\mathbb C^2$

Giulio Tralli[1]

(1) Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato, 5, 40126, Bologna, Italy

We study bounded Reinhardt domains of $\mathbb C^2$, whose Levi curvature depends on the distance from the origin. We prove that a radial decrease of the Levi curvature forces the domain to be a ball.

No keywords available for this article.

Tralli Giulio: Levi Curvature with Radial Symmetry: a Sphere Theorem for Bounded Reinhardt Domains of $\mathbb C^2$. Rend. Sem. Mat. Univ. Padova 124 (2010), 185-196. doi: 10.4171/RSMUP/124-12